# SDR CA000511016

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,108 hours
- Engine: Allsn 250C20R2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23009609
- Condition: Making Metal
- Location: Compressor
- Part time: 32,230 hours, 40,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 COMPRESSOR ROLLER BEARING MAKING METAL.
